Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
169 Doctors are Online

Black spot formed in the eye during pregnancy. Spot on the leg. Due to kidney problem?

doc..Im 34 yrs of age.I have black spot in my legs.actually it starts when I was 6 months preggy and now my baby is already 1 month problem is that the dark spot on my legs is still there.It start i feel painful part on my legs and a days after it turns to red spot then a days after turns to black spot..what should i do? is this a symptoms that i have a kidney problem?please advise..thanks in advance!god bless
Asked On : Sun, 31 Mar 2013
Answers:  1 Views:  22
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
OBGYN 's  Response
May 2013
Thanks for the query.
During pregnancy increase in melanin pigmentation is common.
But usually these will decrease with passage of time.
As your black spot is changing the color and causing pain etc. better to get examined to find out the actual nature of the spot.
That may not be due to kidney problem.
If you once consult dermatologist and get examined.
For more details you can ask me through:
Take care.

Answered: Sat, 18 May 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor